# SDR XNOA01066

- Difficulty date: August 27, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Engine: Ge CF650C2
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING AFTER TAKEOFF.  AFTER PULLING THROTTLE TO IDLE, INDICATION WENT OUT.  ELECTED TO RETURN FOR OVERWEIGHT LANDING.  T/S AND FOUND NR 12 LP FUEL NOZZLE FLANGE BURN HOLE IN ENG CASE.  REPLACE NR 2 ENG ASSY PER ENA AMM A300-71-00-00 PERFORMED GROUND RUNS PER ENA A300 AMM 71-00-00.  OPS CHECK GOOD.
